A practical, distribution-free approach to the classical newsboy inventory stocking problem for highly right-skewed but otherwise unknown demand distributions

Bhattacharya, S., Martins, R. A. and Kumar, K. 2011, A practical, distribution-free approach to the classical newsboy inventory stocking problem for highly right-skewed but otherwise unknown demand distributions, Journal of interdisciplinary mathematics, vol. 14, no. 3, pp. 291-302.

Attached Files
Name Description MIMEType Size Downloads

Title A practical, distribution-free approach to the classical newsboy inventory stocking problem for highly right-skewed but otherwise unknown demand distributions
Author(s) Bhattacharya, S.
Martins, R. A.
Kumar, K.
Journal name Journal of interdisciplinary mathematics
Volume number 14
Issue number 3
Start page 291
End page 302
Total pages 12
Publisher Taru Publications
Place of publication New Delhi, India
Publication date 2011
ISSN 0972-0502
Keyword(s) newsboy model
right-skewed demand distributions
constrained optimization
Language eng
Field of Research 010206 Operations Research
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences; 970115
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Taru Publications
Persistent URL http://hdl.handle.net/10536/DRO/DU:30036959

Document type: Journal Article
Collections: Faculty of Business and Law
Deakin Graduate School of Business
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 63 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 27 Sep 2011, 14:23:37 EST by Aysun Alpyurek

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.